Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2001, Volume 70, Issue 5, Pages 643–659
DOI: https://doi.org/10.4213/mzm777
(Mi mzm777)
 

This article is cited in 5 scientific papers (total in 5 papers)

Regular Semigroups of Endomorphisms of von Neumann Factors

G. G. Amosov, A. V. Bulinski, M. E. Shirokov

Moscow Institute of Physics and Technology
Full-text PDF (285 kB) Citations (5)
References:
Abstract: We study a class of E0E0-semigroups of endomorphisms of a von Neumann factor M possessing the following property: an e0-semigroup of endomorphisms of B(H) , where H is the standard representation space for M , and a product system of Hilbert spaces can be associated with each of these E0-semigroups.
Received: 25.01.2001
English version:
Mathematical Notes, 2001, Volume 70, Issue 5, Pages 583–598
DOI: https://doi.org/10.1023/A:1012953124419
Bibliographic databases:
Document Type: Article
UDC: 517
Language: Russian
Citation: G. G. Amosov, A. V. Bulinski, M. E. Shirokov, “Regular Semigroups of Endomorphisms of von Neumann Factors”, Mat. Zametki, 70:5 (2001), 643–659; Math. Notes, 70:5 (2001), 583–598
Citation in format AMSBIB
\Bibitem{AmoBulShi01}
\by G.~G.~Amosov, A.~V.~Bulinski, M.~E.~Shirokov
\paper Regular Semigroups of Endomorphisms of von Neumann Factors
\jour Mat. Zametki
\yr 2001
\vol 70
\issue 5
\pages 643--659
\mathnet{http://mi.mathnet.ru/mzm777}
\crossref{https://doi.org/10.4213/mzm777}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1882339}
\zmath{https://zbmath.org/?q=an:1029.46099}
\elib{https://elibrary.ru/item.asp?id=5024388}
\transl
\jour Math. Notes
\yr 2001
\vol 70
\issue 5
\pages 583--598
\crossref{https://doi.org/10.1023/A:1012953124419}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000173100200001}
Linking options:
  • https://www.mathnet.ru/eng/mzm777
  • https://doi.org/10.4213/mzm777
  • https://www.mathnet.ru/eng/mzm/v70/i5/p643
  • This publication is cited in the following 5 articles:
    1. Bikram P., Markiewicz D., “On the Classification and Modular Extendability of E-0-Semigroups on Factors”, Math. Nachr., 293:7 (2020), 1228–1250  crossref  mathscinet  isi  scopus
    2. Sunder V.S., “Operator Algebras in India in the Past Decade”, Indian J. Pure Appl. Math., 50:3 (2019), 801–834  crossref  mathscinet  isi  scopus
    3. Bikram P., “Car Flows on Type III Factors and Their Extendability”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 17:4 (2014), 1450026  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Bikram P., Izumi M., Srinivasan R., Sunder V.S., “On Extendability of Endomorphisms and of $E_0$-Semigroups on Factors”, Kyushu J. Math., 68:1 (2014), 165–179  crossref  mathscinet  zmath  isi  scopus  scopus
    5. G. G. Amosov, “On Markovian perturbations of the group of unitary operators associated with a stochastic process with stationary increments”, Theory Probab. Appl., 49:1 (2005), 123–132  mathnet  crossref  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:609
    Full-text PDF :243
    References:97
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025